# SDR DL73E970673

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380DL
- Make and model: Boeing 737247
- Aircraft serial: 23607
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300510
- Condition: Fatigued
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS PER SI 3-69482-12, THE STATION 178 BULKHEAD WAS FOUND CRACKED IN THREE LOCATIONS RBL 5.7, WL 202 LBL 5.7, WL 198, LBL 5.7, WL 202.
